# SDR SWIA202162773

- Difficulty date: September 27, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON SUPPORT BEAM BETWEEN STGR 27 AND STGR 26L, AT FS581.00 OF INTERNAL SURROUND STRUCTURE OF THE FORWARD BAGGAGE BAY DOOR.   (C-CHECK RO 11-24-21)    REPAIRED SUPPORT BEAM BETWEEN STRINGER27L AND STRINGER26L AT FS581.00 OF INTERNAL SURROUND STRUCTURE OF THE FORWARD BAGGAGE BAY DOOR TO COMPLY WITH REO 670-53-31-724 REV -- DATE 2021-10-05 STEPS.1-5 (SEE CONTINUATION SHEET FOR FUTHER DETAILS)
